# SDR 2005FA0000680

- Difficulty date: January 29, 2005
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N1085K
- Make and model: Mooney M20M
- Aircraft serial: 270035
- Engine: Lyc TIO540*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bellcrank
- Part number: 140216501
- Condition: Cracked
- Location: Pilot Seat
- Part time: 2,024 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT HEIGHT ADJUST BELL CRANK CRACKED AND SPLIT OPEN ON RT SIDE.  THIS CAUSED SEAT TO LEAN DOWN TO THE RT.  CRACK APPEARS TO START AT A WELD ON THE END OF THE TUBE.  CRACK CONTINUED IN SPIRAL TOWARD ACTUATOR ATTACH POINT.  OPPOSITE END OF TUBE BENT AND BINDING.  ACTUAL ITEM FAILED IS THE WELDED ARM ASSY.  THIS CAUSED THE OTHER 2 PART IN THE ASSEMBLY, TUBE AND BEARINGS TO BE DAMAGED.  (EA23200505225) (K)
